# SDR AALA202504233741

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 24,713 hours, 10,665 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS WINDOW L2 EMERGENCY EXIT LOCK IS INOPERATIVE. WINDOW DOES NOT LATCH AFT. RESET CAPTAIN SLIDING WINDOW LOCK AND HOLD ARM. PER AMM 56-11-00.
